# SDR DALA14010836307

- Difficulty date: February 15, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 102,035 hours, 12,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BOTH UPPER DECK SLIDE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY  PACKS AND CHECKED OK IAW AMM 33-51.
